# SDR DXTA2025021402340

- Difficulty date: February 12, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N160QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9475
- Aircraft time: 12,735 hours, 4,794 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: GS32105919
- Part serial: F0697
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN ENTRY DOOR IS OPEN WITH THE BOTTOM STEP EXTENDED AND WILL NOT CLOSE. AUTO FUNCTION WILL NOT WORK. CANNOT BE ACTUATED BY EITHER INTERIOR SWITCH OR EXTERIOR SWITCH (MANUAL OR AUTO). WHILE ATTEMPTING TO MANUALLY CLOSE THE DOOR WITHOUT THE MOTOR ASSIST, WE COULD NOT RETRACT THE BOTTOM STEP. IT APPEARS FROZEN IN THE EXTENDED POSITION. THEREFORE, THE MAIN ENTRY DOOR CANNOT BE CLOSED. CORRECTIVE ACTION: REPLACED DOOR ACTUATOR. OPS CHECK GOOD. IAW BOMBARDIER GL-6000 AMM 52-11-25
